# SDR SWIA2020041750156

- Difficulty date: March 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP. L/E FLAP INBD VANE CAP FOUD OUT OF LIMITS REPALCE PART   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED LH WING INBD FLAP, INBD FLAP VANE CAP WITH A NEW ONE. REF BOMBARDIER DWG AND CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
